# SDR AALA202101259009

- Difficulty date: January 23, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,029 hours, 9,775 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755711
- Condition: False Activation
- Location: R4 Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING DESCENT, 4R LAVATORY SMOKE DETECTOR SOUNDED WITH NO OBSERVED INDICATION OF SMOKE.  SUPPLEMENTAL REPORT: REPLACED LAVATORY 4F-R SMOKE DETECTOR, IAW AMM 26-13-01, OPERATIONS CHECK GOOD.
